# SDR AALA202510239031

- Difficulty date: September 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347043620500
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON LOWER SPLICE OUTBOARD SIDE ON LOWER SILL LOC. STR23R AT LEVEL FR66 AFT GALLEY AREA. MEASURE IS 0.043 IN. MAINTENANCE REPLACED LOWER SPLICE OUTBOARD SIDE ON LOWER SILL LOC. STR23R AT LEVEL FR66 AFT GALLEY AREA, IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11-801, DWG D53480505 AND D53474250
